Radiation recall dermatitis triggered by multi-targeted tyrosine kinase inhibitors: sunitinib and sorafenibChung, Caroline; Dawson, Laura A.; Joshua, Anthony M.; Brade, Anthony M.Anti-Cancer Drugs: February 2010 - Volume 21 - Issue 2 - pp 206-209 doi: 10.1097/CAD.0b013e328333d679 Case Reports Abstract Author Information Abstract Small molecule tyrosine kinase inhibitors are rapidly being integrated into the management of cancer. This is the first report of sorafenib and sunitinib, both small molecule tyrosine kinase inhibitors of vascular endothelial growth factor and platelet-derived growth factor receptors, triggering radiation recall dermatitis. The pathophysiology of radiation recall is poorly understood, and several possible mechanisms have been proposed. The clinical presentations of these two cases were consistent with one hypothesized mechanism of radiation recall, an idiosyncratic drug hypersensitivity reaction. Author Information Princess Margaret Hospital, Toronto, Ontario, Canada Correspondence to Dr Anthony Brade, FRCPC, MD, Princess Margaret Hospital, 610 University Ave, Toronto, Ontario, Canada M5G 2M9 Tel: +1 416 946 6513; fax: +1 416 946 2227; e-mail: firstname.lastname@example.org Received 3 August 2009 Revised form accepted 5 October 2009 © 2010 Lippincott Williams & Wilkins, Inc.